# SDR 07FDEA00682

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: 507978U24
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT FWD EMERGENCY EXIT UPPER FWD SEAL RETAINER ANGLE IS CRACKED AT FASTENER HOLE.  REMOVED LT FWD EMERGENCY EXIT UPPER FWD SEAL RETAINER ANGLE AND INSTALLED NEW RETAINER ANGLE PER SRM 51-30-02 PG 2.  REMOVED LINER AND REINSTALLED LINER PER SRM 51-30-02 PG 4.
